# SDR ASOA201201649

- Difficulty date: May 14, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 19,716 hours, 13,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE HAS MISSING NUTPLATE AND WILL NOT STAY TOGETHER.  R & R MEGAPHONE IAW AMM 25-61-14. IPC REF 25-61-14, FIG 1C ITEM 5. OPS CHECKED GOOD.
